Pseudo-cycles of surface-knots

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we describe a two-dimensional rectangular-cell-complex derived from a surface-knot diagram of a surface-knot. We define a pseudo-cycle for a quandle colored surface-knot diagram. We show that the maximal number of pseudo-cycles is a surface-knot invariant.

Original languageEnglish
Article number1650068
JournalJournal of Knot Theory and its Ramifications
Volume25
Issue number13
DOIs
Publication statusPublished - Nov 1 2016

Fingerprint

Knot
Cycle
Diagram
Quandle
Knot Invariants
Cell Complex

Keywords

  • diagrams
  • invariant
  • pseudo-cycle
  • Surface-knot

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Pseudo-cycles of surface-knots. / Yashiro, Tsukasa.

In: Journal of Knot Theory and its Ramifications, Vol. 25, No. 13, 1650068, 01.11.2016.

Research output: Contribution to journalArticle

@article{8ee05f067f62454484ffd5e6975430db,
title = "Pseudo-cycles of surface-knots",
abstract = "In this paper, we describe a two-dimensional rectangular-cell-complex derived from a surface-knot diagram of a surface-knot. We define a pseudo-cycle for a quandle colored surface-knot diagram. We show that the maximal number of pseudo-cycles is a surface-knot invariant.",
keywords = "diagrams, invariant, pseudo-cycle, Surface-knot",
author = "Tsukasa Yashiro",
year = "2016",
month = "11",
day = "1",
doi = "10.1142/S0218216516500681",
language = "English",
volume = "25",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "13",

}

TY - JOUR

T1 - Pseudo-cycles of surface-knots

AU - Yashiro, Tsukasa

PY - 2016/11/1

Y1 - 2016/11/1

N2 - In this paper, we describe a two-dimensional rectangular-cell-complex derived from a surface-knot diagram of a surface-knot. We define a pseudo-cycle for a quandle colored surface-knot diagram. We show that the maximal number of pseudo-cycles is a surface-knot invariant.

AB - In this paper, we describe a two-dimensional rectangular-cell-complex derived from a surface-knot diagram of a surface-knot. We define a pseudo-cycle for a quandle colored surface-knot diagram. We show that the maximal number of pseudo-cycles is a surface-knot invariant.

KW - diagrams

KW - invariant

KW - pseudo-cycle

KW - Surface-knot

UR - http://www.scopus.com/inward/record.url?scp=84999176919&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84999176919&partnerID=8YFLogxK

U2 - 10.1142/S0218216516500681

DO - 10.1142/S0218216516500681

M3 - Article

VL - 25

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 13

M1 - 1650068

ER -